Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 15, NWS Huntsville, AL

April 7, 2006Madison County, Alabama; Lincoln County, Tennessee

NWS Huntsville, AL issued this tornado warning at Apr 7, 2006, 7:21 PM CDT for Madison County, Alabama; Lincoln County, Tennessee. It was in force for 39 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 7:21 PM CDT (00:21 UTC)
Expired
Apr 7, 2006, 8:00 PM CDT
In force
39 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

Counties Madison County, AL, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 53 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 7:40 PM CDTHAIL 1.755 Nw Hazel Green, AL
Apr 7, 7:42 PM CDTHAIL 2.52 N Toney, ALGOLF BALL TO TENNIS BALL SIZE HAIL AT OLD RAILROAD BED ROAD IN THE BOBO COMMUNITY.
Apr 7, 7:44 PM CDTTORNADO5 E Ardmore, ALTORNADO WRAPPED IN RAIN NEAR THE STATE LINE ON ELKWOOD STATION ROAD.
Apr 7, 7:45 PM CDTTSTM WND DMGMoores Mill, ALROOF BLOWN OFF A HOUSE NEAR THE INTERSECTION OF CHARLEY PATTERSON RD AND TIMBERWIND DR.
Apr 7, 7:49 PM CDTHAIL 1Elkwood, ALNEAR THE INTERSECTION OF ELKWOOD SECTION ROAD AND BUTTER-AND-EGG ROAD.
Apr 7, 7:52 PM CDTHAIL 14 Se Belleview, TNQUARTER-SIZE HAIL NEAR THE LINCOLN COMMUNITY.
Apr 7, 7:52 PM CDTHAIL 1.75Fisk, ALNEAR INTERSECTION OF U.S. 231/431 AND ELKWOOD SECTION RD.
Apr 7, 7:55 PM CDTFUNNEL CLOUDFisk, AL
Apr 7, 8:00 PM CDTHAIL 1.75Elkwood, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 11:34 AM CDTTornado WatchSPC8 hr
Apr 7, 10:20 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 080023
TORHUN
ALC089-TNC103-080100-
/O.NEW.KHUN.TO.W.0015.060408T0021Z-060408T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
721 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN TENNESSEE
  NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA

* UNTIL 800 PM CDT

* AT 719 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 12
  MILES WEST OF HARVEST...OR 5 MILES SOUTHEAST OF ELKMONT MOVING     
  NORTHEAST AT 45 MPH. GOLFBALL SIZE HAIL AND 60 MPH WINDS           
  WERE REPORTED AT THE ELKMONT EXIT OF INTERSTATE 65 IN LIMESTONE    
  COUNTY AT 720 PM.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  HARVEST.
  HAZEL GREEN.
  NEW MARKET.

THIS STORM SHOWS STRONG ROTATION AND MAY PRODUCE A TORNADO AT ANY
TIME. DO NOT WAIT...GO TO A SAFE PLACE NOW PUT AS MANY WALLS AS
POSSIBLE BETWEEN YOU AND THE STORM.

LAT...LON 3500 8678 3480 8679 3482 8636 3506 8633
      3508 8673 3500 8686

$$

CBD
3 follow-up statements
000 
WWUS54 KHUN 080031
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
730 PM CDT FRI APR 7 2006

ALC089-TNC103-080100-
/O.CON.KHUN.TO.W.0015.000000T0000Z-060408T0100Z/
MADISON AL-LINCOLN TN-
730 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN 
LINCOLN AND NORTHERN MADISON COUNTIES...

AT 730 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
WEST OF HARVEST...NEAR BETHEL. SPOTTERS REPORTED THAT THE FUNNEL 
CLOUD WAS VERY NEAR THE GROUND...BUT NOT YET TOUCHING DOWN. MOVEMENT 
WAS NORTHEAST AT 45 MPH.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ELKWOOD.
  TAFT.
  FISK.
  LINCOLN.
  PLEVNA.
  ELORA.

HAIL UP TO THE SIZE OF GOLFBALLS AND STRAIGHT LINE DAMAGING WINDS 
ARE ALSO LIKELY WITH THIS STORM.

THIS STORM SHOWS STRONG ROTATION AND MAY PRODUCE A TORNADO AT ANY
TIME. DO NOT WAIT...GO TO A SAFE PLACE NOW PUT AS MANY WALLS AS
POSSIBLE BETWEEN YOU AND THE STORM.

LAT...LON 3500 8678 3480 8679 3482 8636 3506 8633
      3508 8673 3500 8686

$$

CBD
000 
WWUS54 KHUN 080038
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
736 PM CDT FRI APR 7 2006

ALC089-TNC103-080100-
/O.CON.KHUN.TO.W.0015.000000T0000Z-060408T0100Z/
MADISON AL-LINCOLN TN-
736 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN 
LINCOLN AND NORTHERN MADISON COUNTIES...

AT 730 PM CDT...TRAINED WEATHER SPOTTERS AND EMERGENCY MANAGEMENT 
REPORTED A TORNADO EAST OF ARDMORE. THIS TORNADO WAS MOVING 
NORTHEAST AT 35 MPH. LIMESTONE EMA REPORTS SIGNIFICANT DAMAGE IN 
PARTS OF THE COUNTY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TAFT.
  MERIDIANVILLE.
  BELLEVIEW.
  LINCOLN.
  NEW MARKET.
  FLINTVILLE.

THIS IS A DANGEROUS SITUATION TORNADOES AT NIGHT ARE ESPECIALLY 
DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE 
TOO LATE. TAKE COVER NOW.

LAT...LON 3500 8678 3480 8679 3482 8636 3506 8633
      3508 8673 3500 8686

$$

CBD
000 
WWUS54 KHUN 080046
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
745 PM CDT FRI APR 7 2006

ALC089-TNC103-080100-
/O.CON.KHUN.TO.W.0015.000000T0000Z-060408T0100Z/
MADISON AL-LINCOLN TN-
745 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN 
LINCOLN AND NORTHERN MADISON COUNTIES...

AT 740 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR 
SECTION ROAD NEAR ELKWOOD...MOVING NORTHEAST AT 40 MPH. AT 740 
PM...TENNIS BALL SIZE HAIL WAS REPORTED NEAR BOBO IN NORTHWEST 
MADISON COUNTY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LINCOLN.
  PLEVNA.
  ELORA.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

LAT...LON 3500 8678 3480 8679 3482 8636 3506 8633
      3508 8673 3500 8686

$$

CBD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 7:15 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 7, 7:15 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
715 PM CDT FRI APR 7 2006

.RADAR UPDATE...

...LIMESTONE CO TORNADO POTENTIAL INCREASING...

CELL IN LIMESTONE COUNTY IS SHOWING IMPRESSIVE HOOK ECHO NOW ON
KHTX...UAH...AND LOCAL MEDIA RADARS NEAR ELKMONT.  SPOTTER REPORTS A
ROTATING WALL CLOUD NEAR ELKMONT. AREAS E AND NE INCLUDING NORTHERN
MADISON COUNTY AND LINCOLN COUNTY TN MAY REQUIRE TORNADO WARNING
EXTENSION.
&&

KULA
Hazardous weather outlook, Apr 7, 2:20 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
220 PM CDT FRI APR 7 2006

ALZ001>010-016-TNZ076-096-097-080100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
220 PM CDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TORNADO WATCHES ARE IN EFFECT UNTIL 8 PM CDT FOR ALL OF NORTHERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE...EXCEPT DEKALB...JACKSON AND
MARSHALL COUNTIES.

THE ATMOSPHERE SO FAR THIS AFTERNOON HAS BEEN CAPPED...PREVENTING
THUNDERSTORMS FROM FORMING. CURRENT TRENDS INDICATE THAT THE CAP IS
BEGINNING TO ERODE...AND WILL ALLOW THUNDERSTORM DEVELOPMENT TO
BEGIN LATER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS NORTHWEST ALABAMA BETWEEN 3 AND 4 PM...SPREADING EASTWARD
INTO THE I-65 CORRIDOR AND HUNTSVILLE/DECATUR METRO AREA BETWEEN 4
AND 6 PM. STORMS MAY NOT REACH PORTIONS OF NORTHEAST ALABAMA UNTIL
AFTER 6 PM.

THE GREATEST THREAT OF SEVERE WEATHER IS STILL EXPECTED BETWEEN 3 PM
AND MIDNIGHT. SOME OF THESE STORMS WILL BECOME SUPERCELLS...CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY STRONG
TORNADOES.

OVERNIGHT AND THROUGH SATURDAY MORNING...THESE SUPERCELL STORMS WILL
EVENTUALLY CONSOLIDATE INTO A LINE OF STRONG TO SEVERE THUNDERSTORMS.
THIS LINE WILL MAINTAIN THE THREAT OF DAMAGING WIND GUSTS AND LARGE
HAIL. HOWEVER...CONTINUOUS DEVELOPMENT OF THUNDERSTORMS OVER THE SAME
AREAS WILL BRING A THREAT OF SIGNIFICANT HEAVY RAINFALL AND POSSIBLE
FLASH FLOODING ACROSS PORTIONS OF THE TENNESSEE VALLEY.

THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. STAY TUNED FOR
FURTHER OUTLOOKS AND FORECASTS FROM THE NATIONAL WEATHER SERVICE
IN HUNTSVILLE REGARDING THE POTENTIAL FOR SEVERE WEATHER THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

AN AREA OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL SHIFT EAST
OF THE TENNESSEE VALLEY EARLY SATURDAY MORNING. ADDITIONAL SHOWERS
AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH AT LEAST MIDDAY
SATURDAY. THE PRIMARY THREAT WILL BE HEAVY RAIN...BUT SMALL HAIL
WILL BE POSSIBLE WITH STRONGER THUNDERSTORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS AFTERNOON AND TONIGHT.

BCC

In the hours before

Local storm report, Apr 7, 6:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
636 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     MUSCLE SHOALS           34.74N 87.67W
04/07/2006  M66 MPH          COLBERT            AL   ASOS

&&

BCC/DL
Local storm report, Apr 7, 6:37 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
637 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             SHEFFIELD               34.77N 87.70W
04/07/2006  M0.50 INCH       COLBERT            AL   EMERGENCY MNGR

            DIME HAIL.

&&

BCC/DL
Local storm report, Apr 7, 6:41 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
641 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     7 ESE CHEROKEE          34.72N 87.85W
04/07/2006                   COLBERT            AL   TRAINED SPOTTER

            TREE BRANCHES SNAPPED OFF AND FLAGPOLE BENT TO THE GROUND
            NEAR RED ROCK.

0640 PM     HAIL             N FLORENCE              34.80N 87.68W
04/07/2006  M0.50 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL.

0641 PM     HAIL             3 E MUSCLE SHOALS       34.74N 87.61W
04/07/2006  M0.50 INCH       COLBERT            AL   AMATEUR RADIO

            DIME SIZE HAIL.

&&

BCC/DL
Local storm report, Apr 7, 6:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
652 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     FUNNEL CLOUD     1 W COXEY               34.80N 87.20W
04/07/2006                   LIMESTONE          AL   AMATEUR RADIO

            SPOTTED NEAR THE LAUDERDALE COUNTY LINE/U.S. 72 BRIDGE
            OVER THE ELK RIVER.

&&

BCC/DL
Local storm report, Apr 7, 7:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
700 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     FUNNEL CLOUD     ROGERSVILLE             34.83N 87.29W
04/07/2006                   LAUDERDALE         AL   EMERGENCY MNGR

            SPOTTED JUST NORTH OF TOWN.

&&

BCC/DL
Local storm report, Apr 7, 7:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          7 NE FAYETTEVILLE       35.22N 86.48W
04/07/2006                   LINCOLN            TN   EMERGENCY MNGR

            TORNADO SPOTTED ON THE GROUND NEAR MULBERRY ALONG HIGHWAY
            50.

&&

BCC/DL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:03 PM CDTSevere Thunderstorm WarningHUNLauderdale22 min
Apr 7, 7:15 PM CDTFlash Flood WarningHUNColbert, Lauderdale4 hr
Apr 7, 7:28 PM CDTTornado WarningHUNLimestone17 min
Apr 7, 7:46 PM CDTTornado WarningHUNFranklin44 min
Apr 7, 7:55 PM CDTTornado WarningHUNMadison20 min
Apr 7, 7:59 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence31 min
Apr 7, 8:07 PM CDTSevere Thunderstorm WarningHUNLimestone38 min
Apr 7, 8:13 PM CDTSevere Thunderstorm WarningHUNMadison47 min
Apr 7, 8:26 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence49 min
Apr 7, 8:40 PM CDTTornado WarningHUNLawrence35 min
Apr 7, 8:55 PM CDTTornado WarningHUNFranklin50 min
Apr 7, 8:57 PM CDTSevere Thunderstorm WarningHUNMadison18 min
Apr 7, 9:08 PM CDTTornado WarningHUNLimestone37 min
Apr 7, 9:13 PM CDTSevere Thunderstorm WarningHUNMorgan32 min
Apr 7, 9:16 PM CDTTornado WarningHUNLawrence44 min
Apr 7, 9:29 PM CDTTornado WarningHUNMadison31 min
Apr 7, 9:35 PM CDTFlash Flood WarningHUNFranklin, Lawrence, Limestone, Morgan3 hr
Apr 7, 9:46 PM CDTSevere Thunderstorm WarningHUNFranklin29 min
Apr 7, 9:52 PM CDTTornado WarningHUNFranklin23 min
Apr 7, 9:54 PM CDTTornado WarningHUNMorgan36 min
Apr 7, 10:00 PM CDTFlash Flood WarningHUNJackson, Madison3 hr
Apr 7, 10:01 PM CDTTornado WarningHUNLawrence44 min
Apr 7, 10:13 PM CDTTornado Warning EmergencyHUNLimestone, Madison47 min
Apr 7, 10:26 PM CDTTornado WarningHUNMorgan34 min
Apr 7, 10:36 PM CDTTornado WarningHUNCullman24 min
Apr 7, 10:48 PM CDTTornado WarningHUNMorgan30 min
Apr 7, 10:56 PM CDTTornado WarningHUNJackson, Madison34 min
Apr 7, 11:04 PM CDTTornado WarningHUNMarshall26 min
Apr 7, 11:26 PM CDTTornado WarningHUNCullman49 min
Apr 7, 11:27 PM CDTTornado WarningHUNMarshall21 min
Apr 7, 11:29 PM CDTSevere Thunderstorm WarningHUNJackson31 min
Apr 7, 11:51 PM CDTSevere Thunderstorm WarningHUNDeKalb39 min
Apr 7, 11:59 PM CDTSevere Thunderstorm WarningHUNJackson16 min
Apr 8, 12:04 AM CDTTornado WarningHUNDeKalb19 min
Apr 8, 12:09 AM CDTSevere Thunderstorm WarningHUNMarshall19 min
Apr 8, 12:15 AM CDTFlash Flood WarningHUNCullman, DeKalb, Marshall3 hr
Apr 8, 12:41 AM CDTSevere Thunderstorm WarningHUNDeKalb20 min
Apr 7, 7:30 PM CDTFlash Flood WarningHUNLincoln, Moore4 hr
Apr 7, 8:04 PM CDTTornado WarningHUNFranklin41 min
Apr 7, 8:42 PM CDTTornado WarningHUNFranklin33 min

Nearby

Tornado Warnings in Alabama, 2006Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.